# SDR SWAA2022031040233

- Difficulty date: June 18, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 60,730 hours, 35,852 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 195CL HAS 2 DELAMINATED DENTS ON EXTERIOR SKIN / PANEL 195CL 2 DELAMINATED DENTS ON EXTERIOR SKIN WERE REPAIRED IAW SRM 51-70-05-2R-2 56144U 06/27/2019.
